# SDR DL757950411

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 324
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FLOORBEAM FS 324 WAS CORRODED AT RBL 0.  REMOVED DAMAGED SECTION AND REPAIRED PER SRM 53-10-08 PAGE 201.
